# SDR ASAA201904158966

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 51,265 hours, 24,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK R-1 DOOR OVERHEAD EMERGENCY LIGHT INOP. GROUNDED - YES. SEATED LOOSE CONNECTOR TO R1 DOOR EMERG EXIT SIGN IAW B737-700 AMM 33-51-01-960-802, PERFORMED OPERATIONAL TEST OF SIGN GOOD IAW AMM 33-51-00-720-801.
